# SDR SIMA20161029001

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 39,338 hours, 36,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLASHLIGHT IS NOT WORKING.  R & R THE BATTERY IAW CMM 25-60-11. OPS CHECKED GOOD.
